The purpose of this paper is to correct erroneous proofs of theorems of He, Lu, Wang and Zheng  about the topological pressure of continuous flows without fixed points and to give proofs of some results which are stated in the literature without proofs and thereby to show that their theorems are still true.
L. H. He, Z. H. Lu, F. H. Wang and H. W. Zheng, Topological pressure of continuous flows without fixed points, Dynamical systems, Proceeding of the international conference in honor of professor Lio Shantao, Peking university, China, 9-12 August, 1998, 75-83
N. P. Bhatia and G.P. Szego, Stability theory of dynamical systems, Springer- Verlag, New York, 1970
R. Thomas, Topological entropy of fixed points free flows, Trans. Amer. Math. Soc. 319 (1990), 601-608